VOL. 49 · NO. 6 | 2019
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 49 (6), (2019)
No abstract available
Articles
Alaa Al-Kateeb
Rocky Mountain J. Math. 49 (6), 1755-1767, (2019) DOI: 10.1216/RMJ-2019-49-6-1755
KEYWORDS: cyclotomic polynomials, middle coefficient, 11B83, 11C08, 11N56
Yahya Almalki, Craig A. Nolder
Rocky Mountain J. Math. 49 (6), 1769-1791, (2019) DOI: 10.1216/RMJ-2019-49-6-1769
KEYWORDS: Jacobian, line bundles, divisors, spin structures, Klein surfaces, Riemann surface, hyperelliptic surfaces, $p$-gonal surfaces, 30F30, 30F50, 14H51, 14H55, 14H40
Riley Borgard
Rocky Mountain J. Math. 49 (6), 1793-1810, (2019) DOI: 10.1216/RMJ-2019-49-6-1793
Lance Bryant, James Hamblin
Rocky Mountain J. Math. 49 (6), 1811-1828, (2019) DOI: 10.1216/RMJ-2019-49-6-1811
KEYWORDS: numerical semigroup, primitive digraph, finite Markov chain, 20M14, 20M30, 05C20‎, 60J10
Donghai Ji, Qingying Bu
Rocky Mountain J. Math. 49 (6), 1829-1842, (2019) DOI: 10.1216/RMJ-2019-49-6-1829
KEYWORDS: homogeneous polynomials, multilinear operators, monomial bases, symmetric tensor products, 46G25, 46M05, 46B28
Vahap Erdoğdu, Tuğba Yıldırım
Rocky Mountain J. Math. 49 (6), 1843-1855, (2019) DOI: 10.1216/RMJ-2019-49-6-1843
KEYWORDS: Top local cohomology modules, cohomological dimensions, radically perfect ideals., 13D45, 13E10
Qingzhai Fan, Xiaochun Fang, Xia Zhao
Rocky Mountain J. Math. 49 (6), 1857-1867, (2019) DOI: 10.1216/RMJ-2019-49-6-1857
KEYWORDS: ${\rm C^*}$-algebras, large subalgebra, Cuntz semigroup, 46L35, 46L05, 46L80
Richard Fournier
Rocky Mountain J. Math. 49 (6), 1869-1875, (2019) DOI: 10.1216/RMJ-2019-49-6-1869
KEYWORDS: Jack's lemma, polynomials, 30C10, 30C80
Bin Ge, Xue-Lin Gui, De-Jing Lv
Rocky Mountain J. Math. 49 (6), 1877-1894, (2019) DOI: 10.1216/RMJ-2019-49-6-1877
KEYWORDS: $p(x)$-curl systems, variable exponent Sobolev space, variational methods, multiple solutions, 78M30, 35Q60, 35J20, 35J70.
Jennifer R. Hughes
Rocky Mountain J. Math. 49 (6), 1895-1907, (2019) DOI: 10.1216/RMJ-2019-49-6-1895
KEYWORDS: Cayley graph, generated group, group action, group representation, homology, neighborhood complex, simplicial complex, 05E18, 05E45, \allowbreak 55U10
Teppei Kobayashi
Rocky Mountain J. Math. 49 (6), 1909-1929, (2019) DOI: 10.1216/RMJ-2019-49-6-1909
KEYWORDS: Navier-Stokes equations, Jeffery-Hamel flow, Poiseuille flow, 35Q30, 76D05
Steven G. Krantz
Rocky Mountain J. Math. 49 (6), 1931-1959, (2019) DOI: 10.1216/RMJ-2019-49-6-1931
KEYWORDS: Canonical kernel, constructible kernel, Cauchy kernel, Bergman kernel, Szegő kernel, 30C40, 32A25, 32A26, 46E22, 47B32
M.L. Lourenço, D.M. Vieira
Rocky Mountain J. Math. 49 (6), 1961-1972, (2019) DOI: 10.1216/RMJ-2019-49-6-1961
KEYWORDS: lineability, algebrability, Dales-Davie algebra, Lorch analytic functions, 46G20., ‎46J15, 46J10, 46T25
Bo Lu, Jiaqun Wei, Zhenxing Di
Rocky Mountain J. Math. 49 (6), 1973-1992, (2019) DOI: 10.1216/RMJ-2019-49-6-1973
KEYWORDS: $\mathcal {W}$ $N$-complex, $\mathcal {W}$-Gorenstein $N$-complex, $\mathcal {W}$-Gorenstein object, Gorenstein injective $N$-complex., 18G25, 18G35, 18E10
Jörg Neunhäuserer
Rocky Mountain J. Math. 49 (6), 1993-2003, (2019) DOI: 10.1216/RMJ-2019-49-6-1993
KEYWORDS: Random walks, Bernoulli convolutions, limit distribution, Entropy, linear recurrence, $n$-bonacci numbers, 60G50, 28A80, 11B37, 11B39
J.N. Pandey
Rocky Mountain J. Math. 49 (6), 2005-2028, (2019) DOI: 10.1216/RMJ-2019-49-6-2005
KEYWORDS: wavelet transform, continuous wavelet transform, window functions, integral transform of generalized functions, Schwartz distributions, ‎42C40, 46F12, 46F05, 46F10
Manuela C. Rezende, Carlos Alberto Santos
Rocky Mountain J. Math. 49 (6), 2029-2046, (2019) DOI: 10.1216/RMJ-2019-49-6-2029
KEYWORDS: p-Laplacian, singular problems, superlinear and convective terms, 35J92, 35J75, 35B08, 35B09
Ricardo de Sá Teles
Rocky Mountain J. Math. 49 (6), 2047-2061, (2019) DOI: 10.1216/RMJ-2019-49-6-2047
KEYWORDS: nonuniqueness of solution, asymptotic behavior of solutions, global attractor, 35A02, 35B40, 35B41
Xiaohui Zhang, Wei Wang, Xiaofan Zhao
Rocky Mountain J. Math. 49 (6), 2063-2105, (2019) DOI: 10.1216/RMJ-2019-49-6-2063
KEYWORDS: Monoidal comonad, smash coproduct, Hom bialgebra, Hom-entwining structure, 16T99, 16T05, 18D10
Back to Top